# SDR DALA2024082008309

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,753 hours, 11,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0507708) CORROSION FOUND ON BAFFLE STA 500A TO 500B RH. REMOVED AND REPLACED BAFFLE STA 500A TO 500B RH PER B737 DWG 143A7505 REV- AND B737-900 S.R.M 51-40-02-OG.
